Alert archive / Colorado / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 35, NWS Pueblo, CO

May 25, 2007Pueblo County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 25, 2007, 2:32 PM MDT for Pueblo County, Colorado. It was in force for 88 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2007, 2:32 PM MDT (20:32 UTC)
Expired
May 25, 2007, 4:00 PM MDT
In force
88 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

County Pueblo County, CO

The radar

The Pueblo radar (KPUX), 48 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 8.5 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2007-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2007-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1735 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 252032
SVRPUB
COC101-252200-
/O.NEW.KPUB.SV.W.0035.070525T2032Z-070525T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
232 PM MDT FRI MAY 25 2007

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO...
  THIS INCLUDES THE CITY OF PUEBLO...

* UNTIL 400 PM MDT...

* AT 229 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED 11 MILES SOUTHWEST OF
  PUEBLO WEST...OR 14 MILES WEST OF PUEBLO...AND WAS MOVING TOWARD
  THE EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PUEBLO RESERVOIR.
  PUEBLO.
  AVONDALE.
  BOONE.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.

LAT...LON 3829 10492 3807 10494 3786 10411 3839 10409

$$

METZE
6 follow-up statements
000 
WWUS55 KPUB 252046
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
246 PM MDT FRI MAY 25 2007

COC101-252200-
/O.CON.KPUB.SV.W.0035.000000T0000Z-070525T2200Z/
PUEBLO CO-
246 PM MDT FRI MAY 25 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR CENTRAL PUEBLO COUNTY...

AT 242 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
CENTERED 11 MILES SOUTHWEST OF PUEBLO...AND WAS MOVING TOWARD THE
EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  PUEBLO RESERVOIR.
  PUEBLO.
  BLENDE.
  AVONDALE.
  BOONE.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.

LAT...LON 3829 10492 3807 10494 3786 10411 3839 10409

$$

METZE
000 
WWUS55 KPUB 252054
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
253 PM MDT FRI MAY 25 2007

COC101-252200-
/O.CON.KPUB.SV.W.0035.000000T0000Z-070525T2200Z/
PUEBLO CO-
253 PM MDT FRI MAY 25 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR CENTRAL PUEBLO COUNTY...

AT 250 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
CENTERED 9 MILES WEST OF BLENDE...OR 11 MILES SOUTHWEST OF PUEBLO...
AND WAS MOVING TOWARD THE EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  PUEBLO RESERVOIR. 
  PUEBLO.
  BLENDE.
  AVONDALE.
  BOONE.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.

LAT...LON 3829 10492 3807 10494 3786 10411 3839 10409

$$

METZE
000 
WWUS55 KPUB 252105
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
305 PM MDT FRI MAY 25 2007

COC101-252200-
/O.CON.KPUB.SV.W.0035.000000T0000Z-070525T2200Z/
PUEBLO CO-
305 PM MDT FRI MAY 25 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR CENTRAL PUEBLO COUNTY...

AT 303 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
CENTERED OVER CENTRAL PUEBLO COUNTY...OR 18 MILES SOUTH OF PUEBLO...
AND WAS MOVING TOWARD THE EAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF CENTRAL 
AND SOUTHERN PUEBLO COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.

LAT...LON 3818 10471 3799 10475 3786 10411 3821 10411

$$

METZE
000 
WWUS55 KPUB 252118
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
318 PM MDT FRI MAY 25 2007

COC101-252200-
/O.CON.KPUB.SV.W.0035.000000T0000Z-070525T2200Z/
PUEBLO CO-
318 PM MDT FRI MAY 25 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR SOUTHEASTERN PUEBLO COUNTY...

AT 315 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
CENTERED OVER CENTRAL PUEBLO COUNTY...OR 19 MILES SOUTHEAST OF
PUEBLO...AND WAS MOVING TOWARD THE EAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF EAST
CENTRAL PUEBLO COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.

LAT...LON 3824 10453 3795 10471 3778 10406 3821 10406

$$

METZE
000 
WWUS55 KPUB 252138
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
339 PM MDT FRI MAY 25 2007

COC101-252200-
/O.CON.KPUB.SV.W.0035.000000T0000Z-070525T2200Z/
PUEBLO CO-
339 PM MDT FRI MAY 25 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR SOUTHEASTERN PUEBLO COUNTY...

AT 336 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
CENTERED OVER CENTRAL PUEBLO COUNTY...OR 22 MILES SOUTHEAST OF
PUEBLO...AND WAS MOVING TOWARD THE EAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF EAST
CENTRAL PUEBLO COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.

LAT...LON 3824 10453 3795 10471 3778 10406 3821 10406

$$

METZE
000 
WWUS55 KPUB 252154
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
354 PM MDT FRI MAY 25 2007

COC101-252204-
/O.EXP.KPUB.SV.W.0035.000000T0000Z-070525T2200Z/
PUEBLO CO-
354 PM MDT FRI MAY 25 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PUEBLO COUNTY
EXPIRES AT 400 PM MDT...

LAT...LON 3824 10453 3795 10471 3778 10406 3821 10406

$$

METZE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:55 AM MDT, 10 hours 37 minutes earlier.

Area forecast discussion, May 25, 3:55 AM MDT, 10 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
355 AM MDT FRI MAY 25 2007

.SHORT TERM...
(TODAY AND TONIGHT)

...WEAK FRONT ENTERS AREA LATE TONIGHT...

CURRENTLY...WEAK BROAD TROUGH IN MID LVL FLOW CAUSING A FEW SHOWERS
OVER THE MTNS AND ADJANCENT PLAINS THIS MORNING. MOST ACTIVITY TO
THE SOUTH VCNTY WALSENBURG...ALONG WITH SHOWERS IN THE SW AND S
MTNS. SAT PIX SHOWING MID/HI CLOUDS OVER MTNS WITH A LOWER DECK
ALONG THE NM/CO BORDER.

TODAY...TROUGH ALOFT WILL MOVE OVER THE REGION TODAY. LATEST 06Z
GUIDANCE CONTINUES TO INDICATE A FEW SHOWERS WILL BE POSSIBLE OVER
THE ENTIRE REGION THIS MORNING...AND FOR THIS REASON INCLUDED A LOW
POP OVER THE PLAINS THIS MORNING...WITH SLIGHTLY HIGHER POPS OVER
THE MTNS. BY THIS AFTERNOON...TROUGH ALOFT LIFTS OFF THE ENE...AND
SFC WINDS GRADUALLY SHIFT TO A MORE SW DIRECTION. BELIEVE POP
CHANCES TODAY WILL BE ON THE LOWER SIDE OF CLIMO...AND HAVE MAINLY
ISOLD POPS ACROSS THE CWA...WITH SLIGHTLY HIGHER POPS ALONG THE S
TIER AND PIKES PEAK REGION. I DONT SEE MUCH IN THE WAY OF ANY SVR
STORMS TODAY...AND THUS DO NOT PLAN TO MENTION SVR IN THE HWO. HI
TEMPS TODAY WILL BE ABOUT 80F ON THE PLAINS.

TONIGHT...BY 00Z THIS EVENING...SFC FRONT ASSOCIATED WITH
AFORMENTIONED SHORT WAVE WILL BE IN THE VICINITY OF THE CO/WY
BORDER. THIS BOUNDARY WILL CONTINUE TO DROP SOUTH AND SHOULD BE
SOUTH OF THE PALMER DVD BY 12Z TOMORROW MORNING. EXCEPT FOR
WINDSHIFT...DO NOT EXPECT ANY SENSIBLE WX WITH FRONT AS IT MOVES
SOUTH.

.LONG TERM...
(SATURDAY THROUGH THURSDAY)

SATURDAY...BOTH NAM AND GFS SHOW A WEAK COLD FRONT DROPPING DOWN THE
E COLORADO PLAINS THROUGH THE MORNING. HOWEVER...NOT A LOT OF
ACTIVITY ASSOCIATED WITH THIS FEATURE...WITH SOLUTIONS POINTING
TO THE NORMAL DIURNAL CONVECTION OVER THE HIGHER TERRAIN. WENT WITH
THE COOLER END OF GUIDANCE TO ACCOUNT FOR COLD FRONT...BUT MAX
TEMPS COULD STILL RISE INTO THE 70S TO NEAR 80 FOR THE HIGH
VALLEYS AND PLAINS. ONE THING TO NOTE...CAPE CHARTS INDICATE
HIGHER CAPE HUGGING THE CO/KS BORDER. BULK SHEAR IS CURRENTLY
FORECAST TO BE ABOUT 25 KTS SO NOT A LOT OF ROTATION...BUT FUEL
FOR STORMS WILL BE CLOSE BY.

SUNDAY AND MONDAY...WEAK WESTERLY FLOW ALOFT CONTINUES AS H7 TEMPS
WARM CONSIDERABLY AND MAX TEMPS PROGRESSIVELY GET WARMER EACH DAY.
MODELS STILL HINT AT ENOUGH AVAILABLE MOISTURE FOR AFTN AND EVE
THUNDERSTORMS OVER THE HIGHER TERRAIN AND NEARBY PLAINS...AND CANNOT
ARGUE WITH THIS. HOWEVER...REMOVED POPS MOST AREAS OVERNIGHT SINCE
CONVECTION SHOULD END ONCE HEATING IS SHUT OFF. OTHER FOCUS AREA TO
MONITOR WILL BE ONCE AGAIN THE DRY LINE LURKING NEAR THE SE
CORNER/EASTERN BORDER EACH EVE.

TUESDAY THROUGH THURSDAY...MODELS INDICATE A STRONGER UPPER LOW
DROPPING DOWN ACROSS MT AND THE DAKOTAS TUESDAY...PUSHING A COLD
FRONT DOWN ACROSS E CO SOMETIME DURING THE AFTN OR EVE. RIGHT NOW
THE TIMING IS IN QUESTION...WITH A SLOWER FRONTAL PASSAGE MEANING
WARMING MAX TEMPS AHEAD OF IT THROUGH THE DAY. WENT CLOSE TO
NUMERICAL GUIDANCE FOR TEMPS ON TUE...AND WILL HAVE TO CONTINUE
MONITORING MODEL SOLUTIONS. INCREASED CLOUD COVER AND POPS A BIT FOR
THE E PLAINS IN RESPONSE TO THE FRONT...THEN COOLER TEMPS EXPECTED
FOR WED INTO THUR AS THE UPPER LOW MEANDERS OVER THE CENTRAL PART OF
THE COUNTRY. MOORE

&&

.AVIATION...

ONLY ISOLD TSRA EXPECTED TODAY SO WILL ONLY MENTION VCTS AT TAF
SITES DURING THE AFTERNOON AND EARLY EVENING. MAIN CONCERN WILL BE
WEAK FROPA ACROSS COS LATE TONIGHT. FRONT SHOULD CROSS ABOUT 10Z AND
ARRIVING NEAR KPUB AT 12Z.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

34/27
Hazardous weather outlook, May 25, 12:40 PM MDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PUEBLO CO
1240 PM MDT FRI MAY 25 2007

COZ058>089-093>099-261845-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1240 PM MDT FRI MAY 25 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR...MAINLY ACROSS CENTRAL AND
SOUTHERN SECTIONS OF SOUTHERN COLORADO. A SEVERE THUNDERSTORM OR
TWO WILL BE POSSIBLE ACROSS THE SOUTHEAST PLAINS...BRINGING HAIL
AROUND 3/4 INCH IN DIAMETER...OR WINDS TO NEAR 60 MPH. CLOUD TO
GROUND LIGHTNING IS ALWAYS A THREAT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS CAN BE EXPECTED EACH DAY ACROSS THE REGION. THE MAIN
THREATS FROM THESE STORMS WILL BE CLOUD TO GROUND LIGHTNING AND WIND
GUSTS UP TO 40 MPH. SMALL HAIL UP TO 1/2 INCH IN DIAMETER AND
LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH THE STRONGEST
STORMS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE SOUTHEAST
PLAINS...MAINLY SOUTH OF A LINE FROM PUEBLO TO LAMAR.

TLM

In the hours before

Local storm report, May 25, 1:37 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
137 PM MDT FRI MAY 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0117 PM     HAIL             10 NW CRESTONE          38.10N 105.83W
05/25/2007  M0.75 INCH       SAGUACHE           CO   PUBLIC

&&

TLM
Local storm report, May 25, 1:49 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
149 PM MDT FRI MAY 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     HAIL             2 E SEGUNDO             37.12N 104.73W
05/25/2007  M0.75 INCH       LAS ANIMAS         CO   PUBLIC

&&

TLM

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 12:01 PM MDTSevere Thunderstorm WarningPUBLas Animas32 min
May 25, 12:51 PM MDTSevere Thunderstorm WarningPUBSaguache54 min
May 25, 1:05 PM MDTSevere Thunderstorm WarningPUBLas Animas85 min
May 25, 1:59 PM MDTSevere Thunderstorm WarningPUBCostilla26 min
May 25, 3:32 PM MDTSevere Thunderstorm WarningPUBBaca58 min
May 25, 3:57 PM MDTSevere Thunderstorm WarningPUBCostilla, Huerfano36 min
May 25, 4:30 PM MDTSevere Thunderstorm WarningPUBBaca49 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.